| Model Number |
NA-U200H-8019 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device has not been returned to olympus for evaluation.The investigation is in process.The literature article is attached for additional information.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
Event or Problem Description
Olympus reviewed the following literature article: "endoscopic ultrasound-guided drainage of patients with infected walled-off necrosis: which stent to choose?" literature summary: this single-center retrospective study of a prospectively collected database of all symptomatic pancreatic fluid collection (pfc) patients who underwent eus-guided drainage.Among 120 patients with pfc (108 walled-off necrosis (won), 22 pseudocyst) who underwent eus-guided drainage, there was no difference in outcome parameters in biflanged metal stents (bfms) and double pigtail plastic stents (dpps) groups.Among patients with won, clinical success was significantly higher (96.2% vs.81.8%, p=0.04), with significantly shorter hospital stay (6 vs.10 d) and procedure duration (17.18 ± 4.6 vs.43.6 ± 9.7 min, p<.0001) in the bfms group.Among patients with infected won with/without organ failure (of), the clinical success was significantly higher (100% vs.73.9%) in bfms compared with dpps group.The duration of the procedure was significantly lower (16.28 ± 4.4 vs.44.39 ± 10.7, p<.0001) in bfms compared with dpps group this study concluded that eus-guided drainage of won using bfms scores over dpps.In patients having infected won with/without of, bfms may be preferred over dpps.Type of adverse events/number of patients: [dpps] (n = 60).Bleed - 4 patients.Perforation - 1 patient.Stent migration - 1 patient.Recurrence of collection - 2 patients.Mortality - 2 patients.[bfms] (n = 60).Bleed - 1 patient.Stent migration - 2 patients.Recurrence of collection - 1 patient.For the "ez shot3 plus" described in the literature, we selected the "na-u200h-8019" with the largest number of shipments in the region and during the study period, and created etq.Since there is no olympus device called "uct 180", "gf-uct180" was selected.From the above, 6 complaints were created because the literature includes patient deaths.(b)(6) : na-(b)(4) (for death of patients).(b)(6) : -(b)(4) (for adverse events other than death).(b)(6) : -(b)(4) (for death of patients) (b)(6) -(b)(4) (for adverse events other than death) (b)(4) -(b)(4) (for death of patients) (b)(4) : -(b)(4) (for adverse events other than death) this complaint is c22343218.
Event or Problem Description
The authoring physician confirmed the olympus device did not cause or contribute to the adverse events reported in the article.The device is not available to return.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information received from the authoring physician and the legal manufacturer's final investigation.B5: updated with information received from the authoring physician.The device history record (dhr) for the complaint devices could not be reviewed since the serial numbers were not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the author said that an olympus device did not cause or contribute to any of the patient adverse events and death described in this literature.In addition, the malfunction of the device has not been reported, and from clinical/medical evaluation and risk assessment, it is likely that the reported event is an accident or a complication associated with a surgical procedure using the subject device.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.